# SDR VTZA95260

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41026
- Engine: Garrtt TPE33114
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 31059003
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

AID/LGA - FLT 6530 - DURING TAKEOFF AT 1910 HRS ON 8-14-95, ABORTED TAKEOFF DUE TO RT ENGINE UNABLE TO MAKE TAKEOFF TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED TT2 BIAS, MAX POWER, AND DECELERATION SCHEDULE IAW MM CHAPTER 72.  PERFORMED ENGINE RUNS, OPS CHECKS GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
